Jump to content
Important Survey - Please Participate ×

I need help


[jn...]

Recommended Posts

Hello,

 

I have been tapering off clonazapam since September. I was on 1 1/2 mg daily for 9 years. I started feeling my tapers in February. I started making .125 mg cuts every 4-5 weeks. I made a cut on Sunday and I have been living in hell. I can't function at all. I have these severe fight or flight rushes, my stomach has this horrible feeling in the pit of it, I can't eat, I haven't slept at all and all I can do is cry and think I am going to die. I am currently at .25 mg now. I take a .125 mg in the morning and a .125 mg at night. Does anybody have any advice? Should I add back the .125 mg that I took away on Sunday? I am in dire need of advice. Thank you <3

Link to comment
Share on other sites

Hello jnh81.  I am sorry you are suffering.  To help us help you, we need to know more about your tapering history.  Can you fill in the blanks below?  For the dates indicated, we need to know:

 

What was your total daily dose? What was your daily dosing schedule?  (When did you dose? What was your dose?)

 

September 1, 2019 - 1.5mg a day for 9 years

October 1, 2019

November 1, 2019

December 1, 2019

January 1, 2020

February 1, 2020

March 1, 2020

April 1, 2020

Saturday,  April 11 (the day before your last cut)

Sunday, April 12

Wednesday, April 14 - 0.25mg total daily dose taken twice a day (0.125 mg in am and 0.125 mg in pm)

Link to comment
Share on other sites

Jennifer,

 

You are in Acute and instead of trying to fight it or fix it - please accept that this is a stage of recovery.  You have done a great job tapering down but it appears that you made a very large jump at the end due to not following the 10% reduction protocol  This is how you chose to do this and it is totally fine but that is why it is so rough right now. DO NOT beat yourself up about it.  This last cut is hitting you as expected and MY ADVICE is to stay the course.  You can not risk going back up only to suffer more in that your physical health needs to be preserved right now.  In other words, the shortest path for YOU right now through Benzo Hell is to continue to hold and when you stabilize a bit (symptoms are NOT going to go away but become a little less severe) them you eliminate the second dose.  However; I would do this within three weeks to keep this momentum going in the right way.  It will be a very rough ride but the awakening at the end will be SOOO worth it.  Stay strong and accept that you will be very uncomfortable for the next couple of months before your health is restored.  You can do this! I did and it was through a 8 day detox (very poor choice but it was my way off these meds) and had ALL the symptoms you now have. 

 

Jenny

Link to comment
Share on other sites

×
×
  • Create New...